# SDR DALA13012293119

- Difficulty date: March 18, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 34,101 hours, 17,514 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE AT ROW 15.  R & R EMERGENCY LIGHT PIGTAIL HARNESS. OPS CHECKED GOOD.  OK FOR SERVICE.
